Followers

Wednesday, October 31, 2007

Weekly summary - 6th week

It has been the 6th week I am on 0.5mg Propecia. Somehow, I think, my body already get used to the dosage. Everything seems normal (if consider a bit drop of libido is normal). Howver, today, I have found that I lost more hair while I wash my hair tahn before.This has a bit of worry me.
Until now, I can not see any positive result. I have no feeling that my hair is stornger than before as some people claimed. May be this is what we call that "you must suffer first before you can enjoy".
I really hope to see some good result soon.

P/S: Please join the poll and click the google ads

Monday, October 22, 2007

Oh my God, I have hair loss problem!!

I never thought I will be bald one day 10 years ago. I have full of hair. When some of my friends in the school complaint that they have some white hair grows already. They said” So good, why you don’t have single strand of white hair?”. I am quite proud of my hair. However, I never get to know how hair will have a big impact of someone look. I never dye my hair or using gel to my hair. Anyway, it is good enough to attract some girls in my school.
Things have change frequent fast. I found that I have some M shape frontal hair 5 years ago. That kind I have my hair cut and the barber told me I have no hair at my left frontal. It is a small spot. The hair there is obviously lesser. I curious why I never notice that. But to be true, my hair drops has been always more than others people. But I tend to think the hair I grow also more than other people, so it is a net net effect (I drops more hair, but grow more hair as well).
Now I know, my male pattern hair loss has started long time ago. I blamed my hair loss to dandruff alone is not correct although it contributes part of my hair loss.
Everything happen so fast until I have no preparation to face my problem. The hair that I use to think is too thick and need Rejoice conditioner to soften my hair suddenly seem weak and thinning.
Start from that day, I felt deep in my heart, full of hair person is so handsome, even their face is not so. Bald people will be less attractive even they have a good look.
My confident is taken a big blow one day. Some female colleague who were taken their lunch together, somehow talk about the man baldness. They joking of me that my frontal is a bit of M shape. Although I knew it was true, but the feeling is really sad. Being an item of joking is one thing, being less attractive to opposite sex really piss me off. I have no girl friend. My lack of confident of my look really jeopardizes my chance to meet girl. My social circle is affected by my look. My self esteem is once sky high is totally changed.
I still date some of the girls once a while but seldom go beyond of 2nd date. I would say, over 50% is finish in the first date. Girls nowadays also care of men looks a lot. If your look is not attractive, the chance you will get a 2nd date is very low.
I can’t be stylish. I wish to. But I can dye my hair. I can’t gel my hair. Please tell me if any hair style that is looks good if you don’t have a lot of hair on top. Certainly not! The best is I try to cover my ‘M-shape’ fontal with longer hair. But for those sit in front of you of half an hour surely will notice my hairstyle is a bit weird. Right!I try to cover my flaw..OK!
After some sour and bitter experiences with girls, I decided, leaving my hair loss continue will not help me. I tried topical treatment which is Chinese herbal traditional treatment (see the September archive- Yun Nam cheat my money)which end up only cheating my money and no hair grow. Finally Propecia is my only last hope.
If Propecia is also not working for me, I really don’t know what is the next step. However, before I can taste the fruits, I have been suffered of sides effect….

Weekly summary - 5th week

Before I get any result, I have get the sides effect first.
First and 2nd week, I have an increase in libido which is a reverse of what Merck has written in the prescription.
Start from 3rd week, I feel my body has regulated itself, and the libido has been normal. However, my body seems to ‘over regulate’ and now I feel I have a decrease of libido. I am a bit worry of this condition. A bit of decrease is still OK for me. But not I lost interested when a naked woman in front of me also make me no response (in my fantasy).
Besides this libido problem, I don’t feel any problem to my body. At least, until now, I don’t feel any problem.
Hair loss has been the same over the past weeks. No decrease of hair drops. No changes to my scalp.
I will continue to take 0.5mg Propecia. I really hope to see result soon and I will post my picture in this blog.

Monday, October 15, 2007

Weekly summary - 4th week

It has been four weeks I have been on Propecia 0.5mg. I think my body already get use to it. I have no more fatigue after I took Propecia. It seems that all back to good old days. Will the sides effect coming back again?Well I dont know.I hope I won't have any sides effect. I hope I will be the lucky one.But I have prepare of the worst.
However, if you ask me whetehr I get result until now?Nope...No result of significant result. My hair starnds that drops when washing or comb my hair is exactly the same. This is what I really concern, Propecia is not effective one me. It could be..if it is effective, my hair drops, should at least slower down....I am not sure....
Previous week I have said that I have an increase of libido, it has gone away. I am OK with it..as long as it is a decrese of libido..haha
OK..report to you guys next week.

Monday, October 8, 2007

Weekly summary - Third week

It is the third week I am on 0.5mg Propecia. I have less feeling of uncomfortable now. Less feeling of fatigue after taking 0.5mg Propecia. It may be my body alreday get used to it. But yet, I still feel that my brain response is a bit slower than previous. OK..May be it due to my psychology. My libido is a bit increase ironically. As I report on last week, I feel the increase of libido. Yupe..a bit of increase. Howver, I have read in forum that they are people experience this as well. Is it a good sign or bad sign?I am not sure. If you know it or experience it, please let me know.
The hair condition is just the same. Not decrease of hair loss yet. May be it will not be so fast to see the result. OK, I will keep on fighting to regain my hair...

P/S: refer to my photo, how do you think my chances to regain my hair?

Monday, October 1, 2007

Weekly summary - Second week

2nd week of taking 0.5mg Propecia. Ironically, I have a small increase of libido. I have a slightly stronger desire which is a reverse of the claim of 2% of the patient will be suffered libido problem. I have seen in some forum like www.hairlosshelp.com, there are people have an increase of libido. But some people is only temporally and some even decrease in libido even initially increase their libido. However, for some people, there is a permanent increase of libido as long as they are taken Propecia.

I have no comment of such a contrast as some people improve their desire and some reduce their desire. I believe it is hormone. It also mean that hormone is something that is hard to control.

My concern is my hair drops has never reduce after 2 weeks of 0.5mg Proepcia. I still want to wait till 3 to 6 months before I decided to increase the half dosage of Propecia to a full dosage of Propecia medication. There are many people success to stop hair loss. My target is regrowth my M shape frontal. It may take times. Report to you all next week.

LinkWithin

Related Posts with Thumbnails

My hair condition (2 weeks after Propecia)

My hair condition (2 weeks after Propecia)

Frontal M shape

Frontal M shape